# SDR DHL2007741540

- Difficulty date: July 26, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1030 FRAME DENTED BETWEEN STR 25L AND 26L.  CUT OUT DENTED AREA, 1.5" BY .875", FABRICATED REPAIR DOUBLER FROM 7075-T0, .071" BY 11" BY 4", PO NR 9004690, PER B727 SRM 51-40-3 FIG 1 AND 53-10-2 FIG 5.  HEAT TREATED TO T-6 CONDITION PER FASI ER NR 2-37153-801 REV A.  TREATED, PRIMED, AND INSTALLED PER B727 SRM 51-10-2 AND 51-40-3 FIG 1.
